# SDR 2004FA0000534

- Difficulty date: April 27, 2004
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N738PK
- Make and model: Cessna TR182
- Aircraft serial: R18200950
- Engine: Lyc O540*
- System (JASC): 7603 · Power Lever
- Part: Nut
- Part number: 22500531
- Condition: Missing
- Location: Throttle
- Part time: 1,642 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, D
- Precautionary procedure: O

## Discrepancy

JUST TURNED FINAL AND WENT TO PULL POWER BACK AND FOUND NO THROTTLE RESPONSE.  PILOT WAS ABLE TO LAND USING MAG SWITCH TO ADD AND REDUCE POWER.  UPON INSPECTION FOUND LOCK NUT MISSING FROM THROTTLE CONNECTION AND BOLT LAYING HALF OUT OF THROTTLE /TURBO ACTUATOR.  (MS203651032C AND 22500531).  INSPECTED BOLT FOUND NO DEFECTS.  INSTALLED NEW BOLT, NUT, BEARING, AND WASHERS.  OPS NORMAL.
